# SDR CALA2012042500296

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 45,521 hours, 23,948 cycles
- System (JASC): 3400 · Navigation System
- Part: Iru
- Part number: HG1050AE09
- Part serial: 0168
- Condition: Failed
- Location: E/E Bay
- Part time: 44,114 hours, 23,330 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION CAPTS EADI PITCH & AMP; ROLL FLAGS APPEARED. F/O EADI WENT BLANK. RT IRS FAULT LIGHT ILLUMINATED.  TAXI IN CAPTS COMPARITOR LIGHT ILLUMINATED. SEE NR 4537211 & AMP; 4537213 FOR C/A.  ALSO, PERFORMED LAND VERIFY IAW MM 22-03-10 & AMP; GMM 05-35-40.  ALL TESTS PASSED.  ACFT RETAINS FULL A/L CAPABILITY.  ALSO, OPS CHECKS NORMAL FOR R4 RELAY R & AMP; R IAW MM 24-21-00-735-001. ACFT OK TO CONTINUE.
